# SDR ASAA2025050557755

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,934 hours, 18,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT AT ROW 16, RIGHT HAND SIDE BROKEN. GROUNDED - YES. REMOVED AND REPLACED LOWER EMERGENCY EXIT LIGHT AT ROW 16 RIGHT HAND SIDE PER AMM 33-51-01. OPS CHECK GOOD.
